It sounds like she injected quite a bit of Botox. Are you sure it was not dysport? It may cause swelling for a few days. This could be due to a bruise.
Tightness on jaw joint after Botox masseter reduction procedure, is it normal? When & how can this swelling & tightness way?
Thank you for your question. Mild swelling is to be expected after a masseter injection. You may want to consider scheduling a follow up appointment with your injector to discuss your other symptoms.
Tightness After Botox Injection
Thank you for sharing your case. It is normal to have some soreness after your treatments. I usually recommend ice to the treated area to help that to go away. Make sure to always see a board certified physician for your injections. Aestheticians are not licensed to give Botox injections in New York State.
Botox for Masseter Injections
After one day it is very possible that you have some tightness and soreness in the area. You had more than the usual amount of units placed in that area. For the best cosmetic advice please consult a board certified dermatologist with expertise in cosmetic injections. Best, Dr. Green